T3 only medication : Hi I was hoping someone... - Thyroid UK

Thyroid UK

114,584 members132,944 posts

T3 only medication

Merlio18
Merlio18

Hi

I was hoping someone could give me some advice I have two things I need adv ie about.

1)I have just recently trialed t3 perrigo brand only for 10days as I was feeling very very dreadful so I had a search at home and I found some medication left over I got from boots when I was able to get my t3 from my Gp since May tho they have withdrawn it and Iam having to get it from the hospital and its mercury pharma which I am not tolerating so I have took myself off 62.5t4 teva and 5 if I was able to split the 20mcg pill in quarters! Of t3 mercury pharma

So now for past 10 days I have took

10mcg t3 perrigo am

5mcg pm

I just want to know have I dosed it right to the equivalent of what I was taking before?

As I have felt much better but just don't want to overdose and lose weight or really any muscle mass as I am very skinny at only 7stone to begin with tho I have always been this weight.

And where can I self source t3 which is as good as perrigo or the German brand that is lactose free with minimal inactive ingredients as I was also looking into tiromel as anyone any advice of where I can buy it without a prescription as I really don't want to go bk on the hospital medication as I was having really bad symptoms also iav read teva has now got mannitol in it which could be making me worse as well which is a massive concern??

Anyone also experienced sensitivity to this?

Any advice greatly appreciated!

Thanks Nicola

2 Replies
oldestnewest
SeasideSusie
SeasideSusieAdministrator

PLEASE DO NOT NAME SUPPLIERS ON THE OPEN FORUM OR INFORMATION WILL BE DELETED AND THREAD CLOSED. SUPPLIER INFORMATION MUST BE BY PRIVATE MESSAGE ONLY.

Merlio18

Are you sure it was that brand of T3 and not the Teva that was making you unwell? Many members have had adverse reactions to Teva Levothyroxine. I would have thought if you are reacting to the brands prescribed, your doctor should be looking at prescribing alternatives.

As for self sourcing T3, as a precaution you may wish to contact one of the Admin Team to ensure any information you have been sent is for a genuine supplier as we have recently had some spammers reaching out via PM linking to suppliers known to let people down.

shaws
shawsAdministrator

If you had T3 withdrawn you should inform Lord Hunt who has taken up the cause of withdrawal of T3 to patients.

thyroiduk.org.uk/tuk/campai...

You should also make an appointment to see your local MP and also tell him/her that the withdrawal of T3 is causing you to be more unwell again.

You may also like...